Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Have rashes on penis applying candid, taking blisto prescribed for high sugar level, now checked level home. Pill?

Dr i am 33. joined the diabetic club 2 years before. where i had 150 sugar level before fasting.
my dr priscribed me blisto 2mf before food in the morning and night( 2 pills a day).
i was continuing my medicine, last one week i had rashes on my penile skin and i checked my sugar level ob accucheck and befor food it showed 220 one day 350 on another day. for rashes i have applied candid b cream. should i take any other pill or should i increase the consumption of the same tablet. please advise
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Welcome to HCM,
You are having Type II Diabetes, and taking Metformin and Glimepiride combination.
Diabetes is life style disease almost affects every system.
Your blood sugar is uncontrolled 220 mg and 350 mg , please visit a good Physician to plan your antidiabetic treatment by oral agents or insulin .
Please also take care of diet diabetic diet 25 Kcal/kg body weight and also regular exercise which is integral part of management of Diabetes.
Rash on penis could be bacterial and/or fungal infection or even allergic reaction, please also see a Dermatologist for proper treatment if required systemic drugs.
Please do not change your dose by yourself or online advice it should be through prescription after consultation of Physician.
Please take care
Good Luck.
Dr. Akhilesh Dubey M.D.
Answered: Fri, 26 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor